Brufen (Ibuprofen) Uses, Dosage, Side Effects, Composition
- 1 [highlight]Important to know about Brufen (Ibuprofen) ?[/highlight]
- 2 [highlight]Brufen (Ibuprofen) indication and Uses[/highlight]
- 3 [highlight]Brufen (Ibuprofen) Dosage[/highlight]
- 4 [highlight]How it works Brufen (Ibuprofen)[/highlight]
- 5 [highlight]Brufen (Ibuprofen) Side Effects[/highlight]
- 6 [highlight]Brufen (Ibuprofen) Interactions[/highlight]
- 7 [highlight]Brufen (Ibuprofen) Warnings and Precautions[/highlight]
- 8 Drive and use machines
- 9 [highlight]Brufen (Ibuprofen) and Pregnancy/ BREAST FEEDING[/highlight]
- 10 [highlight]What should I do if I miss a dose?[/highlight]
- 11 [highlight]What happens if I overdose from Brufen (Ibuprofen) ?[/highlight]
- 12 [highlight]What is Forms and Composition Brufen (Ibuprofen)?[/highlight]
[highlight]Important to know about Brufen (Ibuprofen) ?[/highlight]
- Ibuprofen stills pain, inhibits inflammation and lowers fever.
- In different types of pain and inflammation, such as joint pain ( gout , rheumatoid arthritis, Bechterew’s disease, osteoarthritis ), headache, migraine , menstruation problems and muscle pain. Also with flu and colds.
- Regular tablets, capsules , drinks and granules work after 30 to 60 minutes. The operation lasts for 8 hours. Delayed-release tablets and suppositories work after 2-3 hours, approximately 12 hours.
- Note: chances of gastrointestinal ulcers and bleeding. Are you over 70 years of age, have you previously had a stomach or intestinal ulcer or are you using anti-coagulation medication? Then you need a stomach protector . Ask your doctor or pharmacist.
- Watch out with alcohol. Alcohol increases the risk of stomach problems.
- Many interactions with other medications. Ask your pharmacist if you can safely use ibuprofen with your other medicines, even if you bought them without a prescription.
- Ibuprofen can be harmful during pregnancy. Only use it after consultation with your doctor. Do NOT use it during the second half of the pregnancy.
[highlight]Brufen (Ibuprofen) indication and Uses[/highlight]
They come from the anti-inflammatory activity of ibuprofen, the importance of the manifestations of intolerance to which the drug results and its place in the range of anti-inflammatory products currently available.
They are limited in adults (over 15 years), to:
– symptomatic long-term treatment :
- . chronic inflammatory arthritis, including rheumatoid arthritis, ankylosing spondylitis or related syndromes such as Fiessinger Reiter’s syndrome and psoriatic arthritis
- . some disabling and painful arthroses;
– short-term symptomatic treatment of acute attacks of:
- . abarticular rheumatisms such as scapular-humeral periarthritis, tendinitis, bursitis
- . arthrosis,
- . microcrystalline arthritis,
- . low back pain
- . radicular pain,
- . acute post-traumatic benign conditions of the musculoskeletal system;
– dysmenorrhea after etiological research;
– symptomatic treatment of mild to moderate pain and / or febrile conditions.
[highlight]Brufen (Ibuprofen) Dosage[/highlight]
Method of administration :
Swallow the tablet without chewing it, with a large glass of water.
Reserved for adults (over 15 years).
– rheumatologic indications :
- . Attack treatment: 2 400 mg tablets, 3 times daily, or 2400 mg per day.
- . maintenance treatment: 1 tablet 400 mg, 3 to 4 times a day, or 1200 to 1600 mg per day.
– Dysmenorrhea :
1 tablet at 400 mg per dose, to be renewed if necessary, without exceeding 4 tablets at 400 mg per day (ie 1600 mg per day).
– Painful conditions and / or febrile states
1 400 mg tablet per dose, repeat if necessary, not exceeding 3 tablets at 400 mg per day (ie 1200 mg per day).
Frequency and timing of administration :
- Tablets are best taken during a meal.
- Systematic catches prevent pain or fever oscillations. They should be spaced at least 6 hours.
[highlight]How it works Brufen (Ibuprofen)[/highlight]
ANTI-INFLAMMATORY, ANTIRHUMATISMAL, NON-STEROIDIAN,
ATC code: M01AE01.
(M: muscle and skeleton).
Ibuprofen is a nonsteroidal anti-inflammatory drug belonging to the group of propionics derived from aryl carboxylic acid. It has the following properties:
– analgesic property,
– antipyretic property,
property , – short-term inhibition property of platelet functions.
All of these properties are related to an inhibition of prostaglandin synthesis.
[highlight]Brufen (Ibuprofen) Side Effects[/highlight]
In addition to the desired effect, this can cause drug side effects.
The main side effects are the following.
Sometimes (from 10 to 30 people in 100)
- Stomach complaints: stomach irritation, abdominal pain, nausea, vomiting, feeling full, lack of appetite, farmers and heartburn. You have less chance if you take this medicine with some food and a glass of water or milk. Do not use alcohol or other foods that irritate the stomach, such as sharp herbs. Side effects on stomach and intestines can also occur with suppositories. The medicine then also passes through the bloodstream at the stomach wall. Do you suffer from esophageal inflammationdue to rising stomach acid? The complaints can worsen. Contact your doctor if you notice. People over seventy years are more likely to experience side effects with this medication. Doctors therefore usually also write a stomach protectorin front of. Even if you will only use this medicine for a few days.
- Intestinal complaints: diarrhea, constipation and flatulence. Do you suffer from chronic intestinal inflammation , such as Crohn’s disease or ulcerative colitis? This medication can make the symptoms worse. Discuss with your doctor whether this medication is suitable for you. Usually your doctor also prescribes a stomach-protecting medicine in addition to this medication. Even if you will only use this medicine for a few days.
Rarely (from 1 to 10 in 100 people)
- A stomach or intestinal ulcer or other severe damage to the stomach, intestines or esophagus . You notice that with nagging pain in the upper abdomen, severe stomach pain or pain behind the sternum. These damages can cause bleeding in the stomach and intestines. This can be seen in bloody diarrhea or black, tarry stools . Then discontinue use and contact a doctor. With a stomach haemorrhage it can happen that you vomit blood. Contact a doctor immediately. Have you ever had a stomach or intestinal ulcer?If you have had a severe stomach or intestinal disorder, such as stomach or intestinal bleeding, you are more likely to have side effects on the stomach and intestines. Discuss with your doctor whether this medication is suitable for you. Your doctor may prescribe a stomach-protecting medication in addition to this medication. Even if you will only use this medicine for a few days.
- Do you have an esophageal stenosis, a narrowing of the esophagus? Do not use a tablet, dragee or capsule. These are more likely to cause damage to the esophagus. You can use an effervescent tablet or melt tablet. You can also use an effervescent granulate (powder), suppository or drink. Consult with your doctor about this.
- Headache . This is usually about if you have become accustomed to this medication. Do you use this medication for headaches and do you use it for more days? Then you have a lot of chance of medication-dependent headaches. The headache then develops through this medication. People who swallow back against this headache than this medicine can become dependent on it in this way.
- Twisting and dizziness. This is usually about if you have become accustomed to this medication.
Do you have a blood clotting disorder. You are more likely to bleed. Talk to your doctor or pharmacist before using this medicine
Very rare (affects less than 1 in 100 people)
- Inflammation in the oral cavity and on the tongue.
- Burning sensation in the mouth or throat with the effervescent granules (powder).
- Tinnitus or worse hearing. Contact your doctor for these symptoms.
- Blurred vision or double vision. This is usually about if you have become accustomed to this medication.
- Thick ankles or wrists by retaining fluid in the arms and legs ( edema ) . Tightnessdue to fluid accumulation in the lungs. Especially people with heart failure can suffer from this. Talk to your doctor if your symptoms, such as tightness and fluid retention, increase.
- Hair loss.
- Psychological complaints such as drowsiness, nightmares, insomnia restlessness, agitation, confusion, memory disorders, nervousness, anxiety, depression and hallucinations .
- Skin rash with itching. This skin rash is very rarely caused by allergies . The rash can very rarely worsen or develop under the influence of strong sunlight or UV light from tanning beds. When using suppositories : itching or irritation of the anus and diarrhea.
- Hypersensitivity to this medication. This can manifest itself in skin rashes with hives and itching. Consult your doctor. Very rarely can a severe rash occur with fever or blisters. Then contact a doctor immediately. Severe hypersensitivity can also manifest itself in anxiety or a swollen face. Then go immediately to a doctor.
In both cases you can not use this medicine afterwards. Therefore, tell the pharmacist that you are hypersensitive to ibuprofen. The pharmacy team can then ensure that you do not get this medicine or any other anti-inflammatory painkilleragain. People with asthmaare more often hypersensitive to this drug. This can manifest itself in a sudden anxiety attack. Do not use this medicine anymore. Have you previously experienced a breathlessness after using an anti-inflammatory analgesic ? Do not use this medicine, but contact your doctor.
- If you suffer from psoriasis : you may have more problems with this condition. Contact your doctor if you suffer from red scaling or shiny patches on the skin, skin damage, itching, pitting in the nails and joint complaints.
- Impairment of the kidneys . You will notice this by swollen ankles and feet. Contact your doctor or pharmacist if this occurs.
- Blood disorders, inflammation of the pancreas or liver inflammation . Consult your doctor for one or more of the following symptoms: sudden severe upper abdominal pain, jaundice, unexplained bruising, extreme fatigue, sore throat with fever and blisters in the mouth. Talk to your doctor if you suffer from your pancreas. The complaints can worsen.
Very rare, when used for several weeks or at high doses
- Cardiovascular disease , such as more likely to have a heart attack or stroke . The risk of cardiovascular disease is greater in: people with angina pectoris (heart cramp), high blood pressure , high cholesterol, diabetes, window display, narrowing or closing of the leg artery, people who smoke and people who have had a condition before. heart or vessels, such as a heart attack, cerebral infarction or thrombosis . Consult with your doctor in these cases before taking this medication for several weeks or at a high dose .
- Do you have angina pectoris (heart cramp). Only use this medicine in consultationwith your doctor. You should also contact your doctor immediately if your symptoms worsen.
Consult your doctor if you suffer too much from one of the above mentioned side effects or if you experience other side effects that you are worried about.
[highlight]Brufen (Ibuprofen) Interactions[/highlight]
– Risk related to hyperkalemia :
Some drugs or therapeutic classes are likely to promote the occurrence of hyperkalemia: potassium salts, diuretics hyperkaliémiants, angiotensin II inhibitors, angiotensin II inhibitors, nonsteroidal anti-inflammatory drugs, heparins (low molecular weight or unfractionated), ciclosporin and tacrolimus, trimethoprim. The occurrence of hyperkalemia may depend on the existence of co-associated factors.
This risk is increased in case of combination of the above-mentioned drugs.
– Risk related to anti-platelet aggregation effect :
Several substances are involved in interactions due to their anti-platelet aggregation properties: aspirin and NSAIDs, ticlopidine and clopidogrel, tirofiban, eptifibatide and abciximab, iloprost.
The use of several antiplatelet agents increases the risk of bleeding, as well as their association with heparin, oral anticoagulants and thrombolytics, and should be monitored regularly, clinically and biologically.
– The simultaneous administration of ibuprofen with the following products requires a rigorous monitoring of the clinical and biological status of the patient.
ASSOCIATIONS NOT RECOMMENDED
– Other NSAIDs (including salicylates in high doses) :
Increased risk ulcerogenic and hemorrhagic digestive (additive synergy).
– Oral anticoagulants :
Increased risk of haemorrhage of oral anticoagulant (inhibition of platelet function and aggression of the gastroduodenal mucosa by NSAIDs).
If the association can not be avoided, close clinical and biological monitoring.
– Lithium :
Increase of the lithemia which can reach toxic values (decrease of the renal excretion of lithium).
If necessary, closely monitor for lithium and adjust the dosage of lithium during the combination and after stopping the NSAID.
– Methotrexate (used at doses greater than 15 mg / week) :
Increased haematological toxicity of methotrexate (decreased renal clearance of methotrexate by anti-inflammatory drugs).
ASSOCIATIONS WITH PRECAUTIONS FOR USE :
– Diuretics, ACE inhibitors, angiotensin II inhibitors :
Acute renal failure in dehydrated patients (decreased glomerular filtration by decreased synthesis renal prostaglandins).
In addition, reduced antihypertensive effect for ACE inhibitors and angiotensin II inhibitors.
Hydrate the patient and monitor kidney function at the beginning of treatment.
– Heparins :
Increased risk of haemorrhage (inhibition of platelet function and aggression of the gastroduodenal mucosa by NSAIDs).
Regular clinical monitoring. Do not exceed a few days of treatment with NSAIDs.
– Methotrexate, used at low doses (less than 15 mg / week) :
Increased haematological toxicity of methotrexate (decreased renal clearance of methotrexate by anti-inflammatory drugs).
Weekly control of the blood count during the first weeks of the association. Increased monitoring for impaired (even mild) renal function, as well as in the elderly.
ASSOCIATIONS TO BE CONSIDERED :
–Other antiplatelet agents (ticlopidine, clopidogrel, tirofiban, eptifibatide and abciximab, iloprost) :
Increased risk of bleeding.
– Other hyperkalaemic agents [potassium salts, potassium diuretics, ACE inhibitors, angiotensin II inhibitors, other nonsteroidal anti-inflammatory drugs, heparins (low molecular weight or unfractionated), ciclosporin and tacrolimus, trimethoprim] :
Risk of hyperkalemia.
– Beta – blockers (by extrapolation from indomethacin):
Reduction of antihypertensive effect (inhibition of vasodilator prostaglandins by NSAIDs).
– Ciclosporin :
Risk of addition of nephrotoxic effects, especially in the elderly.
– Intrauterine device :
Controversial risk of decreased efficiency of the intrauterine device.
[highlight]Brufen (Ibuprofen) Warnings and Precautions[/highlight]
– Reserved for adults.
– Patients with asthma associated with chronic rhinitis, chronic sinusitis and / or nasal polyposis, have a risk of allergic manifestation when taking aspirin and / or nonsteroidal anti-inflammatory drugs higher than the rest of the population.
– The administration of this specialty may lead to an asthma attack, especially in some people allergic to aspirin or NSAIDs (see contraindications).
– Gastrointestinal bleeding or ulcers / perforations may occur at any time during treatment without necessarily warning signs or antecedents. The relative risk increases in elderly, fragile, low body weight, the patient undergoing anticoagulant or anti-platelet aggregation (see interactions).
– Due to the presence of lactoseThis medication is contraindicated in case of congenital galactosemia, glucose-galactose malabsorption syndrome or lactase deficiency.
– In case of gastrointestinal haemorrhage or ulcer, stop treatment immediately.
– Aged subject: age not modifying the kinetics of ibuprofen,
– Ibuprofen will be administered with caution and under special supervision in patients with a history of digestive (peptic ulcer, hiatal hernia, gastrointestinal bleeding …).
– At the start of treatment, careful monitoring of the volume of diuresis and renal function is required in patients with chronic cardiac, hepatic and renal insufficiency, in patients taking a diuretic, after major surgery resulting in hypovolemia and particularly in elderly subjects. In case of severe heart failure, worsening of the patient’s condition may occur.
– In case of visual disturbances occurring during treatment, a complete ophthalmological examination must be performed.
– During prolonged treatments, it is recommended to check the blood count, liver function and kidney function.
– Pregnancy: in the human species, no particular malformative effect has been reported. However, further epidemiological studies are needed to confirm the absence of risk. Therefore, the prescription of NSAIDs should be considered only if necessary during the first 5 months of pregnancy.
ANSM alert of 13/04/2015:
As a result, high doses of ibuprofen should be avoided in patients with uncontrolled hypertension, congestive heart failure (NYHA Class II-III), ischemic heart disease, peripheral arterial disease, and / or cerebrovascular disease.
In addition, long-term treatment with ibuprofen, and particularly with high doses of ibuprofen, should only be initiated by the physician after careful evaluation in patients with risk factors for cardiovascular events (eg : hypertension, hyperlipidemia, diabetes mellitus and smoking)
Treatment with ibuprofen for self-medication should not exceed 5 days or 3 days if fever persists.
Pending the final decision on the update of the product information of all the specialties containing ibuprofen, the ANSM recommends to the prescribers to take into account from now on the new restrictions of use of ibuprofen used in high doses, that is to say from 2400 mg per day.
Drive and use machines
Prevent patients from the possibility of vertigo and visual disturbances.
[highlight]Brufen (Ibuprofen) and Pregnancy/ BREAST FEEDING[/highlight]
In the human species, no particular malformative effect has been reported. However, further epidemiological studies are needed to confirm the absence of risk.
During the third trimester, all prostaglandin synthesis inhibitors may exhibit:
- the fetus to:
- cardiopulmonary toxicity (pulmonary arterial hypertension with premature closure of the arterial duct),
- kidney dysfunction up to kidney failure with oligoamnios;
- the mother and the child, at the end of pregnancy, to a possible lengthening of the bleeding time.
Therefore, the prescription of NSAIDs should be considered only if necessary during the first 5 months of pregnancy.
Except for extremely limited obstetric use and which warrant specialized supervision, the prescription of NSAIDs is contraindicated from 6 month.
NSAIDs passing into breast milk, as a precaution, should be avoided in women who are breastfeeding.
[highlight]What should I do if I miss a dose?[/highlight]
Do you use this medicine without a prescription for a short-term complaint and do you still need the medicine? Then you can take it if you make sure that you take the next doses after four hours. In addition: never take more than the maximum dose per day in the package leaflet.
With chronic pain it is important to consistently take this medication. If you have forgotten a dose :
- If you take this medicine once a day : Does it take more than 8 hours before you take the next dose normally? Take the forgotten dose as yet. Does it take less than 8 hours? Skip the forgotten tablet then.
- If you take this medicine twice a day : Does it take more than 4 hours before you take the next dose normally? Take the forgotten dose as yet. Does it take less than 4 hours? Skip the forgotten dose .
- If you take this medicine 3 or 4 times a day : does it take more than 2 hours before you take the next dose normally? Take the forgotten dose as yet. Does it take less than 2 hours? Skip the forgotten dose .
[highlight]What happens if I overdose from Brufen (Ibuprofen) ?[/highlight]
- Immediate transfer to hospital.
- Rapid evacuation of the product ingested by a gastric lavage.
- Activated carbon to decrease the absorption of ibuprofen.
- Symptomatic treatment.
[highlight]What is Forms and Composition Brufen (Ibuprofen)?[/highlight]
400 mg film-coated tablet (white): Case of 30, under blister packs.
Edrug-online contains comprehensive and detailed information about drugs available in the medical field, and is divided into four sections:
- Includes a general description of the drug, its use, brand names, FAQs, and relevant news and articles
- General explanation about dealing with the medicine: how to take the medicine, the doses and times of it, the start and duration of its effectiveness, the recommended diet during the period of taking the medicine, the method of storage and storage, recommendations in cases for forgetting the dose and instructions to stop taking the drug and take additional doses.
- For pregnant and breastfeeding women, the elderly, boys and drivers, and use before surgery.
- It treats possible side effects and drug interactions that require attention and its effect on continuous use.
- The information contained in this medicine is based on medical literature, but it is not a substitute for consulting a doctor.
- Thiovalone Suspension Uses, Dosage, Side Effects, Precautions
- Stablon Tablets Uses, Dosage, Side Effects, Reviews
- Paracetamol Teva Uses, Dosage, Side Effects, Precautions
- Alodont Mouthwash Uses, Dosage, Side Effects, Precautions
- Hexaquine Tablets Uses, Dosage, Side Effects, Precautions
|brufen 600 per cosa si usa|
|brufen 600 powder|
|brufen and alcohol|
|brufen dose para criancas|
|brufen ds syrup side effects|
|brufen for infants|
|brufen granules 600 mg side effects|
|brufen syrup india|
|dexomen ili brufen|
|does brufen reduce fever|
|ibu brufen 400|
|is brufen safe during pregnancy|
|taking brufen in pregnancy|
|antibiotik i brufen zajedno|
|brufen 20 mg ml dosage|
|brufen 200 mg uses|
|brufen 400 ibuprofen bp|
|brufen 600 hoeveel per dag|
|brufen dolori muscolari|
|brufen for flu|
|brufen junior for fever|
|brufen krema cena|
|brufen syrup for babies|
|does brufen cause constipation|
|does brufen make you drowsy|
|ibuprofen i brufen razlika|
|paracetamol i brufen kombinacija kod odraslih|
|what is brufen 600|
|what is brufen paediatric syrup used for|
|brufen 200 composition|
|brufen 200 mg tablets dose|
|brufen 200 side effects|
|brufen 400 1mg|
|brufen 600 mg tablet|
|brufen dosage singapore|
|brufen ds syrup dosage|
|brufen for period pain|
|brufen granules 600 mg for what|
|brufen mr uses|
|brufen per mal di gola|
|brufen safe for breastfeeding|
|brufen syrup uses in urdu|
|brufen vs ibuprofen|
|can i take brufen for toothache|
|does brufen cause drowsiness|
|what is brufen 400mg|
|alternate brufen and paracetamol|
|brufen 200 mg 30 mg|
|brufen 400 mg mylan|
|brufen 400 mg tablet|
|brufen 400 mg uses|
|brufen 500 mg|
|brufen 600 mg kopen|
|brufen 600 mg uses|
|brufen 600 painkiller|
|brufen 600 per quanti giorni prenderlo|
|brufen 600 raffreddore|
|brufen 800 and paracetamol|
|brufen for dogs|
|brufen for fever|
|brufen paediatric 100mg 5ml|
|brufen paediatric syrup uses|
|brufen price in india|
|brufen syrup dosage calculator|
|brufen syrup for infants|
|brufen tablet india|
|brufen tablet side effects|
|brufen za menstrualne bolove|
|i brufen 400 mg|
|tab brufen side effects|
|use of brufen 400 tablet|
|uses of brufen tablet|
|what is brufen 400 mg tablets used for|
|what is brufen ibuprofen used for|
|brufen 400 for toothache|